RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 3, Pages 671–686 (Mi izv2557)  

On polynilpotent products of groups

M. A. Bronshtein


Abstract: In this paper polynilpotent verbal products of groups are regarded as polyverbal in the sense of O. N. Golovin. It is proved that among them only the nilpotent products have a finite basis of polyidentities.

Full text: PDF file (1614 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:3, 651–666

Bibliographic databases:

UDC: 519.4
MSC: 20D40, 20E10, 20E06, 20F10
Received: 08.07.1966

Citation: M. A. Bronshtein, “On polynilpotent products of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967), 671–686; Math. USSR-Izv., 1:3 (1967), 651–666

Citation in format AMSBIB
\Bibitem{Bro67}
\by M.~A.~Bronshtein
\paper On polynilpotent products of groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 3
\pages 671--686
\mathnet{http://mi.mathnet.ru/izv2557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225887}
\zmath{https://zbmath.org/?q=an:0157.35003|0174.30805}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 3
\pages 651--666
\crossref{https://doi.org/10.1070/IM1967v001n03ABEH000577}


Linking options:
  • http://mi.mathnet.ru/eng/izv2557
  • http://mi.mathnet.ru/eng/izv/v31/i3/p671

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:136
    Full text:39
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019